# SDR UALA2009060801618

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 35,895 hours, 9,645 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35AB UP TO 41AB EMERGENCY EEL LIGHT IS INOP.  FOUND SEAT MOUNTED EEL LAMP AT SEAT 41AB CAUSING SHORT ON EEL LIGHTS THRU SEATS 35AB - 41AB.  REPLACED LAMP AT SEAT 41AB.  OP NORMAL.
